National Institute of Technology, Gunma College

Journal of the Mathematical Society of Japan

Vol. 1, no. 1 (Sept. 1948)-. -- Mathematical Society of Japan, 1948. <SB01338197>
Tag:
No tag is registered
URL:

Collective HoldingsList 1-1 of about 1

Showing Holdings Listing with Search conditions
Search conditions: (Library=NIT, Gunma College)

No. Library Location Call No Volume Available Years/Months Accession status user1
0001 NIT, Gunma College Library 1-19, 24(4), 25-50, 57(2-3), 58-59, 60(1, 4), 61(2-4), 62(1, 2, 4), 63(3-4), 64 1949-2012
No. 0001
Library NIT, Gunma College
Location Library
Location2
Call No
Volume 1-19, 24(4), 25-50, 57(2-3), 58-59, 60(1, 4), 61(2-4), 62(1, 2, 4), 63(3-4), 64
Available Years/Months 1949-2012
Accession status
user1

Bibliography Details

title and statement of responsibility area Journal of the Mathematical Society of Japan
Volumes and Years of Serial Vol. 1, no. 1 (Sept. 1948)-
publication,distribution,etc.,area Tokyo : Mathematical Society of Japan , 1948-
physical description area v. ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):J. Math. Soc. Jpn
variant titles キータイトル(雑誌書誌レコード):Journal of the Mathematical Society of Japan
NCID AA0070177X
text language code English German
frequency of publication code Quarterly
ISSN 00255645
relation bibliography link 継続前誌 :Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <SB01502503>
author link 日本数学会
ニホン スウガッカイ <NC:DA00103149>
subject headings Mathematics -- Periodicals